# SDR DALA2021051402716

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 64,507 hours, 21,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 L1 DOOR ASSIT BOTTLE PRESSURE LOW. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 006-0001:2020-2367-1L/001 00005 REPLACED DOOR ASSIST BOTTLE PER B757 AMM 52-11. (1806625)
